# SDR 95ZZZX772

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N175ER
- Make and model: Socata TB9
- Aircraft serial: 1352
- System (JASC): 3210 · Main Landing Gear
- Part: Scissors
- Part number: TB1009098100
- Condition: Corroded
- Location: Mlg
- Part time: 3,336 hours
- Component: TB1041013000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LANDING GEAR FOUND LOWER SCISSORS WITH SEVERE CORROSION NEAR OUTBOARD BOLT HOLE.
